Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Spotting between periods on pill

Premium Questions

doctor1 MD

 hi doctor(s), i have an urgent query. i'm 22, only medicinal allergy i have so far is amoxicillin . i havent had sex for 5 months and i am not on...

doctor1 MD

Hi, I have recently experienced constant light brown spotting on a daily basis inbetween my periods. Is there any way to eradicate this?...

doctor1 MD

Spotting between periods since last 3-4 months. ...

doctor1 MD

Hi I am 30 and female. For the last few days I have had blood on the tissue when I wipe after a wee. It is not bright red more like the start or...

doctor1 MD

Hi - Since last 2 /3 months I experience bit of spotting in between my periods. I am 39 years of age, single and have a regular monthly...

Public Forum Discussions

doctor1 MD

im 25. been off the pill for about a year now. my husband was deployed and just got back in august ... days and lasted for about 2 weeks...

doctor1 MD

extremely regular. I have taken the pill previously, twice. But that was 15+ years ago. I am 41 years old ...

doctor1 MD

I have been experiencing brown spotting between my periods. What could be the cause? should I ask for my birth control pills to be...

doctor1 MD

3 i-pill (contraceptive pill) after our sessions. After 2 days she complained about swollen legs and pain. This was our first time...

doctor1 MD

I m on the combined pill microgynon and today six days into my new pack after the pill free week and a normal period which...

Mobile Questions and Answers

doctor1 MD

If you are not using contraceptive pills , then see a doctor. If you are using then it may be because of that.

doctor1 MD

Hi,some causes of spotting between periods are. Ovulation:Some women notice light spotting for a day or two after ovulation....

doctor1 MD

Hello Thanks for writing Side effects of birth control pills, although the majority are not serious includes : Nausea ,Weight gain ,Sore or...